# SDR UALA2011080804148

- Difficulty date: August 6, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,178 hours, 12,752 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 114
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADIO INOP.   CHANNELS BLEED OVER TO FLT PHONE.  REPLACED AUDIO SELECT PANEL PER MM.  OPS CHECK GOOD.
